Side Effects Of Antidepressants Make Hiccups?

Illustration of Side Effects Of Antidepressants Make Hiccups?
Illustration: Side Effects Of Antidepressants Make Hiccups? farahandfarah.com

Hello doc. My name is beautiful. R n r n Right now I am taking several anti-depressant medications because I have an acute cemaa disorder and a psychotic depression. But there is one medicine that causes me to hiccup all day. How do you cure the hiccups? I use traditional methods like holding my breath while drinking water too.

1 Answer:

Hello Asri! Thank you for asking at HealthReplies.com.


Hiccups are conditions where the airway muscles contract without us wanting it. Each contraction is followed by a sudden closure of the vocal cords, causing a characteristic hiccup sound. If your hiccups occur for more than 48 hours, you should go back to see a psychiatrist who gave the drug. The psychiatrist will re-examine your condition and may adjust the medication given. If it is difficult, you may be given additional medicine to reduce hiccups. In the meantime, you should avoid carbonated or alcoholic drinks. You also should not eat too much in one sitting. Divide your meal portions into small portions. Avoid smoking candy or chewing gum because it can make you swallow a lot of air which can also trigger hiccups. Also, make sure you have enough water, at least 8 glasses per day.


That's all information from me. I hope this helps.


Regards.

: by

Related Question

Hearing Loss After Taking Anti-tuberculosis Medication?

Hearing Loss After Taking Anti-tuberculosis Medication?

(1 year ago)

Hello, I’m a 19-year-old woman. I have lymph node TB. So I had to take anti-tuberculosis medication for 6-12 months. Now it has entered 3 weeks of treatment. During this trea...

Possible Infection With Corona Virus During Fever, Cough And Bone Pain

Possible Infection With Corona Virus During Fever, Cough And Bone Pain

(1 year ago)

The first day I had a fever up to 38 u0026deg; c accompanied by coughing and sneezing and bone pain and eye pain....

The Cause Of The Anus Is Itchy And Difficult To Defecate?

The Cause Of The Anus Is Itchy And Difficult To Defecate?

(1 year ago)

My anus is itchy and when the chapter is clogged, what are the symptoms?...

Leave a Reply

Your email address will not be published. Required fields are marked *